MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH DOUBLE Y PLATE, STANDARD; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH DOUBLE Y PLATE, STANDARD; PLATE, BONE
Model Number 015-237
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the frontal cranial procedure on (b)(6) 2019, the doctor placed the plate but observed it was slightly bent so it did not fit correctly.The plate was removed and placed a different one that fit correctly.No patient impact was reported.
 
Additional Manufacturer Narrative
Result and conclusion evaluation codes updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
One timesh plate was returned.The plate was not attached to the tag with the part number and lot number information.One of the eyelets was distorted and bent.It is unknown how this damage occurred.The instructions for use cautions, ¿excessive force, over-bending, notching, or scratching during mesh forming process could result in mesh fracture.¿ proteinaceous debris was observed on the surface of the plate.If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH DOUBLE Y PLATE, STANDARD
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8680783
Report Number2021898-2019-00228
Device Sequence Number16662247
Product Code JEY
UDI-Device Identifier00643169620445
UDI-Public00643169620445
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-237
Device Catalogue Number015-237
Device Lot NumberT204622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer08/23/2019
08/23/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date09/09/2019
09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1